# SDR AALA20130203004

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,355 hours, 36,229 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED EXPERIENCED AC POWER INTERRUPTIONS AND RIGHT CONSTANT SPEED DRIVE OIL PRESSURE LOW LIGHT ILLUMINATED.  TRIED TO DISCONNECT RIGHT CSD AND COULD NOT DISCONNECT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT CONSTANT SPEED DRIVE LEAKING.  REPLACED GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
